Missed pill (did it) now bad diarrhea and noticed blood

Patient : Hey Doctor! I have a question, I am 18 years old and very good at taking my birth control pill. However, last Saturday I forgot to take it, and had unprotected sex. The guy did not ejaculate inside me (but I have heard of pre-cum). As soon as I got home Sunday I took my pill. However, since Sunday I have also been having terrible diarrhea, and yet I'm still bloated. I haven't missed a pill but today I noticed blood on my underwear and now whenever I wipe after I urinate I notice blood. Because I am worried about being pregnant I took two tests, which both came out negative. I am confused on why I am bleeding down there though is it because the egg has implanted?!
Symptoms:  Dirrehea, bloating, nausea, bleeding
Doctor :   Birth control pills protect from unwanted pregnancy only when take in recommended cycles, regularly, and under expert me dical supervision. Irregular use may predispose one to an unwanted pregnancy, if intercourse occurs in one's fertile period (time around ovulation). The fertile period of a woman who is not on pills is determined by analyzing her menstrual cycle with an ovulation calculator or fertility chart. Normally, the menstrual cycle is a 28 day cycle. During the 14th day after a period, the ovum is released. This process is called ovulation and the days 12 to 16 days after a period are said to be a woman’s most fertile period. Pills prevent ovulation and thus averts pregnancy. The diarrhea and spotting are not normal and may be caused by other medical problems also. Please visit your family physician for a check-up and treatment, if required.

Related Q&A

Q: Hi , I had sex with partner 1 on June 29 then with new partner from July 12 till July 30 th setempber 1 I find out th...

Q: I had been having pelvic dull pain for a few weeks and so I went to the doctor. They did a transvaginal ultrasound (a...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: I had sex on my ovulation day, took ellaone 30 minutes after condom broke and ejaculation. Is there a high chance of ...

Q: I had an IUD inserted November 7 and the first week I experience severe cramping and now about three weeks after I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews